# SDR SWAA2021050367427

- Difficulty date: April 28, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 66,792 hours, 39,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lgiht
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CUSTOMER WORK REQUEST** LEFT HAND OVER WING EMERGENCY EXIT SIGN 1EA BULB INOP (223-DOT 139). / RESECURED LIGHT BULB AT LEFT HAND OVER WING EMERGENCY EXIT SIGN; PERFORMED OPS CHECK AS PER AMM 33-51-01-900-801; TEST OK.
